On dissipative systems perturbed by bounded random kick-forces

Sergei Kuksin, Armen Shirikyan

Research output: Contribution to journalArticle

Abstract

In this paper, we continue our investigation of dissipative PDE's forced by random bounded kick-forces and of the corresponding random dynamical system (RDS) in function spaces. It has been proved that the domain A of attainability from zero (which is a compact subset of a function space) is invariant for the RDS associated with the original equation and carries a stationary measure µ, which is unique among all measures supported by A. Here we show that µ is the unique stationary measure for the RDS in the whole space and study its ergodic properties.

Original languageEnglish
Pages (from-to)1487-1495
Number of pages9
JournalErgodic Theory and Dynamical Systems
Volume22
Issue number5
DOIs
Publication statusPublished - Oct 2002

Fingerprint Dive into the research topics of 'On dissipative systems perturbed by bounded random kick-forces'. Together they form a unique fingerprint.

  • Cite this